# SDR CALA2025101510130

- Difficulty date: October 14, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 98,445 hours, 21,589 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire Harness
- Part number: BM1360T02C01G018
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE HYD SERVICE COMPARTMENT NEXT TO HYD CENTRAL RESERVOIR, FOUND ELECTRICAL HARNESS WITH CHAFING.  REMOVED AND REPLACED THE WIRING HARNESS W2412-1002-18 OF THE HYD RSVR IN HYD SERVICE BAY IAW SWPM 20-00-13, WDM 29-32-41 OK, PERFORMED OPS TEST OF HYD RSVR TEMP IAW AMM B757-29-32-03-404. GOOD FOR SERVICE
